# SDR CA150105008

- Difficulty date: January 4, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 42,563 hours
- Engine: Ge CFM567B24
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING FROM MCO IT WAS DISCOVERED THAT BOTH THE FORWARD AND AFT LAVATORY TOILETS WOULD NOT FLUSH. PRIOR TO DISPATCH THE LAVATORY MOTOR BLOWER WAS MEL IN THIS CONFIGURATION THE VACUUM WASTE SYSTEM USES NEGATIVE PRESSURE AT ALTITUDE TO FLUSH THE TOILETS, HOWEVER THE TOILETS WOULDN`T FLUSH. THE AIRCRAFT RETURNED TO MCO WHERE IT WAS FOUND THAT THE VACUUM WASTE CONTROL CIRCUIT BREAKER WAS PULLED, THIS BREAKER IS NOT LISTED IN THE MEL AND INOPS THE TOILETS ON THE GROUND AND IN FLIGHT. THE CIRCUIT BREAKER WAS RESET AND THE SYSTEM FUNCTIONED PROPERLY.
